# SDR WVER1009201500003

- Difficulty date: October 9, 2015
- Submitted: October 9, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 31,665 hours, 21,723 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: CC67038722
- Condition: Gouged
- Location: Cargo Door
- Part time: 31,665 hours, 21,723 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS 2 GOUGES IN TOP CENTER EXTERNAL SKIN.  REPAIRED IAW REO 670-52-31-068, REV A.
